Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 4808764, 12 pages
https://doi.org/10.1155/2018/4808764
Research Article

Multivalued Fixed Point Results for New Generalized -Dominated Contractive Mappings on Dislocated Metric Space with Application

1Department of Mathematics, International Islamic University, H-10, Islamabad 44000, Pakistan
2Department of Mathematics and Statistics, Riphah International University, Islamabad 44000, Pakistan
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Correspondence should be addressed to Tahair Rasham; moc.oohay@mahser_rihat

Received 19 October 2017; Accepted 27 November 2017; Published 1 February 2018

Academic Editor: Manuel De la Sen

Copyright © 2018 Tahair Rasham et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to find out fixed point results for semi--dominated multivalued mappings fulfilling a new generalized locally dominated multivalued contractive condition on a closed ball in complete dislocated metric space. Example and application both are given to show the novelty of our results. Our results merge, extend, and infer many results.